# SDR CALA2019011300086

- Difficulty date: January 11, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311275120000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 9815069, ROTO PROBE INSP SHOWS CRACK INDICATION @ LT SIDE FR16 DOOR STOP FITTING NR 1 (BOTTOM FITTING), LOWER I/B HOLE. REPAIRED LOWER I/B HOLE OF DOOR STOP NR 1 ON FR16 LT IAW EC/RA 5311-02052. ACCOMPLISH THE INTIAL INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-02052 ON OR BEFORE THE AIRCRAFT REACHES 39,728 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVAL NOT TO EXCEED 9,400 AIRCRAFT FLIGHT CYCLES THEREAFTER. OKAY TO DIP TO ACCOMPLISH THE INTIAL INSPECTION PER PART 2 OF EC RA 5311-02052 ON OR BEFORE AIRCRAFT REACHES 39,728 TOTAL AIRCRAF T FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,400 AIRCRAFT FLIGHT CYCLES THEREAFTER REF ECRA 5 311-02052. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. RECORDS UPDATE INIT:  TAFC RIR: 9400 FC INIT WILL ITO TO RIR...DB/U359554.
